... this pass or should i be concerned. other than that i feel good. but the stomach thing i am having a problem with. also can i take at bedtime instead??
I started taking wellbutrin sr 150 mg 2 days ago. I feel ok except I am real nauseated. when does?
Added 11 May 2010:
it will be a week tuesday that i started the wellbutrin and sometimes my stomach gets uneasy but i noticed i can not drink caffein. but still having panic attacks and crying moments. have you ever taken this drug??
Are you taking your tablets with food? Taking Wellbutrin with food can reduce nausea.
Hopefully the nausea will pass as your body adjusts to the medication. Give it a couple of weeks. If you are still feeling nauseous talk to your doctor.
Check with your doctor before taking Wellbutrin at night... it is recommended to be taken in the morning.
- Wellbutrin SR Information for Consumers
- Wellbutrin SR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin SR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2011 • 3 answers
My 18 ye old son is taking cipralix and wellbutrin. Wellbutrin was started 6 weeks ago at 150 mg and
Posted 18 Feb 2013 • 1 answer
Posted 5 Feb 2014 • 3 answers
Posted 12 Apr 2015 • 1 answer
Posted 10 Oct 2016 • 2 answers